# SDR SIMA20140321001

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND ON FRAME 65, TWO CORRODED NUTPLATE HOLES JUST ABOVE LT FLOOR SUPPORT. ACFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON TWO CORRODED NUTPLATE HOLES ON FRAME 65 JUST ABOVE LT FLOOR SUPPORT IAW ERS-EM-53MR-327.  REPAIR DOUBLER AL 2024 T3, 0.050 INCHES.
